# SDR CHQA200800162

- Difficulty date: August 9, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N834SK
- Make and model: Emb EMB-135LR
- Aircraft serial: 145596
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY EXIT SIGN NEXT TO THE RT OVERWING EXIT INOPERATIVE.  THROUGH TROUBLESHOOTING, THE NR 5 INVERTER WAS FOUND TO BE THE CAUSE OF THE FAULT.  THE INVERTER WAS REPLACED AND THE EMERGENCY LIGHT OPERATED NORMALLY.  (S)
